# SDR 95ZZZX1184

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 753
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JST - FLT 4088 - ON APPROACH, SELECTED GEAR DOWN, NO SAFE GEAR INDICATION - NLG - CYCLED GEAR HANDLE 4 TIMES, STILL NO INDICATION.  RETURNED TO PIT, DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NLG DOWNLOCK MICROSWITCH.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
